Header

UZH-Logo

Maintenance Infos

Almost maximal volume entropy


Schroeder, Viktor; Shah, Hemangi (2018). Almost maximal volume entropy. Archiv der Mathematik, 110(5):515-521.

Abstract

We prove the existence of manifolds with almost maximal volume entropy which are not hyperbolic.

Abstract

We prove the existence of manifolds with almost maximal volume entropy which are not hyperbolic.

Statistics

Citations

Dimensions.ai Metrics

Altmetrics

Downloads

0 downloads since deposited on 28 Mar 2018
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, not refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2018
Deposited On:28 Mar 2018 09:18
Last Modified:17 Apr 2018 01:04
Publisher:Springer
ISSN:0003-889X
Additional Information:This is a post-peer-review, pre-copyedit version of an article published in Archiv der Mathematik. The final authenticated version is available online at: https://doi.org/10.1007/s00013-018-1167-z
OA Status:Closed
Publisher DOI:https://doi.org/10.1007/s00013-018-1167-z

Download

Content: Accepted Version
Language: English
Filetype: PDF - Registered users only until 5 March 2019
Size: 108kB
View at publisher
Embargo till: 2019-03-05